1. bookVolumen 8 (2021): Edición 15 (November 2021)
Detalles de la revista
License
Formato
Revista
eISSN
2182-1976
Primera edición
16 Apr 2016
Calendario de la edición
2 veces al año
Idiomas
Inglés
access type Acceso abierto

Bishop Independence on the Surface of a Square Prism

Publicado en línea: 07 Dec 2021
Volumen & Edición: Volumen 8 (2021) - Edición 15 (November 2021)
Páginas: 1 - 12
Detalles de la revista
License
Formato
Revista
eISSN
2182-1976
Primera edición
16 Apr 2016
Calendario de la edición
2 veces al año
Idiomas
Inglés
Abstract

Bishop Independence concerns determining the maximum number of bishops that can be placed on a board such that no bishop can attack any other bishop. This paper presents the solution to the bishop independence problem, determining the bishop independence number, for all sizes of boards on the surface of a square prism.

MSC 2010

[1] Rudolf Berghammer. “Relational Modelling and Solution of Chessboard Problems”. In: de Swart H. (eds) Relational and Algebraic Methods in Computer Science. Vol. 6663. RAMICS. Springer, Berlin, Heidelberg, 2011, pp. 59–71. Search in Google Scholar

[2] D Chatham. “Independence and Domination on Shogiboard Graphs”. In: Recreational Mathematics Magazine 4(8) (2018), pp. 25–37. Search in Google Scholar

[3] Joe Demaio and William Faust. “Domination and Independence on the Rectangular Torus by Rooks and Bishops”. In: Technical report, Department of Mathematics and Statistics, Kennesaw State University (2009). Search in Google Scholar

[4] Liam Harry Harris et al. “Bishop Independence”. In: British Journal of Mathematics and Computer Science 3(4) (2013), pp. 835–843.10.9734/BJMCS/2013/5760 Search in Google Scholar

[5] A. A. Omran. “Domination and Independence in Cubic Chessboard”. In: Engineering and Technology Journal 35(1 Part (B) Scientific) (2017), pp. 68–75. Search in Google Scholar

[6] K S P Sowndarya and Lakshmi Naidu Yendamuri. “Perfect Domination for Bishops, Kings and Rooks Graphs on Square Chessboard”. In: Annals of Pure and Applied Mathematics 18(1) (2018), pp. 59–64. Search in Google Scholar

[7] John J Watkins. Across the Board: the Mathematics of Chessboard Problems. Princeton University Press, 2018. Search in Google Scholar

[8] Akiva Moiseevich Yaglom and Isaak Moiseevich Yaglom. Challenging mathematical problems with elementary solutions. Holden-Day Inc., 1964. Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo